# SDR 9501849754

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 41,013 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S VERTICAL GYRO FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 VERTICAL GYRO AND ADI.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
